# SDR DALA2025033002341

- Difficulty date: March 28, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 60,489 hours, 31,734 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3139 DISC: SMOKE/BURNING ODOR IN COCKPIT WHEN APU BLEED SELECTED ON UPON ARRIVAL/TAXI INTO SLC. C/A: NO SMELL WHEN ARRIVED AT AIRCRAFT. PERFORMED W/C 0550-2002. NO ISSUES FOUND. C/W WORKCARD 2100-2007 AND STEPS REF. AMM 49-00-00 -200-812-A, LEVEL A INSPECTION OF APU. NO FINDINGS, PERFORMED DECONTAMINATION. NO GO ODI PROCEDURES C/W. (LP: 7089640)
